# SDR DALA2023022801489

- Difficulty date: February 28, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 72,395 hours, 9,279 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 DOOR 2R WILL NOT ARM. CORRECTIVE ACTION: DEBRIS REMOVED DOOR. FUNCTIONED OPS OK. (4127610)
